Effective pain & fever relief
Colour & sugar free
Melt in the mouth
Lower Age Limit: Advisory 6 Years
Upper Age Limit: Advisory 12 YearsStorage Information
This medicine does not require any special storage conditions.
AmbientPreperation and Usage
They are most suitable for children from 6 to 12 years of age and are not recommended for children under 6 years old.
To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six Plus? Fastmelts should be sucked gently until they melt on the tongue. There is no need to take with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoon of water or milk.
For oral use only. Never give more medicine than shown in the table. Do not exceed the stated dose.
Child's Age: 6-9 years; How Much - Up to 4 times a day: 1 tablet
Child's Age: 9-12 years; How Much - Up to 4 times a day: 2 tablets
Child's Age: 12-16 years; How Much - Up to 4 times a day: 2-3 tablets
Child's Age: Adults and children over 16 years; How Much - Up to 4 times a day: 2-4 tablets
Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Keep out of the reach and sight of children.
If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.
Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
Net Content: 12 x FastmeltsIngredients
Each Orodispersible Tablet contains 250mg Paracetamol, Also contains Aspartame (E951)
Please Note: Whilst we make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.